RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1987, Volume 23, Number 11, Pages 2008–2011 (Mi de6377)  

Short Communications

Generalization of a theorem of Wiman and Valiron and the estimation of the order of growth of meromorphic solutions of algebraic differential equations

S. Ts. Sarkisyan

K. Marx Erevan Polytechnic Institute

Full text: PDF file (611 kB)

Bibliographic databases:
UDC: 517.925.7
Received: 06.06.1985

Citation: S. Ts. Sarkisyan, “Generalization of a theorem of Wiman and Valiron and the estimation of the order of growth of meromorphic solutions of algebraic differential equations”, Differ. Uravn., 23:11 (1987), 2008–2011

Citation in format AMSBIB
\Bibitem{Sar87}
\by S.~Ts.~Sarkisyan
\paper Generalization of a theorem of Wiman and Valiron and the estimation of the order of growth of meromorphic solutions of algebraic differential equations
\jour Differ. Uravn.
\yr 1987
\vol 23
\issue 11
\pages 2008--2011
\mathnet{http://mi.mathnet.ru/de6377}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=928254}
\zmath{https://zbmath.org/?q=an:0701.34011}


Linking options:
  • http://mi.mathnet.ru/eng/de6377
  • http://mi.mathnet.ru/eng/de/v23/i11/p2008

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:34
    Full text:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019